# SDR USAA050542

- Difficulty date: April 12, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 56,183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOORBEAM CORRODED 3 INCHES LONG BY 1 INCH WIDE BY .055 INCH DEEP AND 3 INCHES LONG BY 1 INCH WIDE BY .043 INCH DEEP, AFT CARGO FLOOR LBL 12.5 AND RBL 3.  FABRICATED REPAIR ANGLES AND INSTALLED PER TYP REPAIR 53-10-06B.  CORROSION LEVEL 1, TASK C53-202-01.  (M)
